Lancaster EPrints

An approach to SU(2) gauge fields in Minkowski space-time

Howe, P. S. and Tucker, Robin (1978) An approach to SU(2) gauge fields in Minkowski space-time. Nuclear Physics B, 138 (1). pp. 73-84. ISSN 0550-3213

Full text not available from this repository.

Abstract

A reparametrization-invariant formulation of SU(2) gauge theory in Minkowski space-time is given in terms of differential forms. A map of space-time into a compact region is used and the SU(2) Maurer-Cartan forms employed to establish a convenient gauge. New solutions to the theory are presented and discussed.

Item Type: Article
Journal or Publication Title: Nuclear Physics B
Subjects:
Departments: Faculty of Science and Technology > Physics
ID Code: 74894
Deposited By: ep_importer_pure
Deposited On: 03 Aug 2015 11:32
Refereed?: Yes
Published?: Published
Last Modified: 20 Sep 2017 02:14
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/74894

Actions (login required)

View Item